Alert archive / Alabama / Flash Flood Warnings in 2012
Flash Flood Warning 26, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 18, 2012, 3:25 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 3:25 PM CDT (20:25 UTC)
- Expired
- Jul 18, 2012, 4:52 PM CDT
- In force
- 87 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1162 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
336 WGUS54 KHUN 182025 FFWHUN ALC089-095-103-182330- /O.NEW.KHUN.FF.W.0026.120718T2025Z-120718T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 325 PM CDT WED JUL 18 2012 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA... SOUTH CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA... WEST CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA... * UNTIL 630 PM CDT * AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 1 TO 2 INCHES OF RAIN IN 30 MINUTES WILL OCCUR...WITH POSSIBLY HIGHER AMOUNTS EXPECTED OVER THE NEXT 1 TO 2 HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MORGAN CITY...LACEYS SPRING AND OWENS CROSSROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3460 8645 3439 8633 3439 8667 3457 8669 $$ KULA
1 follow-up statement
611 WGUS74 KHUN 182152 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 452 PM CDT WED JUL 18 2012 ALC089-095-103-182207- /O.CAN.KHUN.FF.W.0026.000000T0000Z-120718T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MADISON AL-MARSHALL AL-MORGAN AL- 452 PM CDT WED JUL 18 2012 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL MORGAN...WEST CENTRAL MARSHALL AND SOUTH CENTRAL MADISON COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. NO REPORTS OF FLOODING HAVE BEEN RECEIVED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3460 8645 3439 8633 3439 8667 3457 8669 $$ KULA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:05 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 18, 3:05 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 305 PM CDT WED JUL 18 2012 .DISCUSSION... WILL GO WITH A BLEND OF NAM AND GFS FOR THIS FCST PACKAGE. MID LEVEL TROF WAS KICKING OFF A BAND OF SHRA/TSRA FROM THE EAST COAST THRU ERN KY AND INTO SE MS. THESE STORMS WILL PRODUCE A LOT OF RAINFALL SINCE THEY ARE ONLY MOVING SLOWLY TO THE SOUTH. A FEW STORMS MAY ALSO BECOME SVR WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT. OTHERWISE CLOUD COVER CONTINUES TO INCREASE ACROSS THE CWA WHICH SHOULD KEEP TEMPS IN THE 80S FOR MOST LOCATIONS. FOR TONIGHT WILL KEEP LOW END CHC POP ACROSS THE AREA DUE TO SLOW MOVEMENT OF UPPER TROF. HOWEVER DO EXPECT AREAL COVERAGE AND INTENSITY OF SHRA/TSRA TO DECREASE AFTER MIDNIGHT. THURSDAY/FRIDAY...WILL KEEP LIKELY POPS IN FOR THESE TWO DAYS DUE TO A SLOW MOVING UPPER TROF AND A WEAK CDFNT THAT WILL APPROACH THE CWA BY FRIDAY. AT THE MOMENT MODELS DO NOT MOVE THE CDFNT THRU OUR CWA. SATURDAY/SUNDAY...MODELS SHOW THE CDFNT JUST NW OF THE TN VALLEY ALONG WITH A WEAK UPPER TROF. THUS WILL KEEP CHC POPS IN FOR THE WEEKEND WITH AFTN AND EVENING THE BEST TIMING FOR PCPN. MONDAY THRU WEDNESDAY...GFS CONTINUES TO SHOW THE CHC OF SHRA AND TSRA AS A WEAK UPPER TROF WILL BE BETWEEN TWO AREAS OF HIGH PRESSURE...ONE OVER THE MIDWEST AND THE OTHER OFF THE COAST OF THE SERN US. HOWEVER BY WEDNESDAY NIGHT A RIDGE BEGINS TO BUILD ACROSS THE SERN US WHICH SHOULD DECREASE THE PCPN COVERAGE ACROSS THE CWA. NOTE...IT LOOKS LIKE THE WARM AND MUGGY WX CONDITIONS WILL CONTINUE THRU THE NEXT 7 DAYS WITH THE CHC OF SHRA AND STORMS EVERY DAY...MAINLY DURING THE AFTN/EVENING. 07 && .AVIATION... /ISSUED 1221 PM CDT WED JUL 18 2012/ THE AREA WHERE DIURNAL HEATING IS BETTER ENHANCED. CONVECTION MAY BECOME MORE NUMEROUS DURING THE LATE AFTERNOON/EARLY EVENING HRS. HOWEVER...IT REMAINS DIFFICULT TO PINPOINT EXACTLY WHERE ANY SHOWERS/TSTMS WILL DEVELOP IN RELATION TO THE TWO MAIN TERMINALS. AS SUCH...WILL MAINTAIN PREVAILING VCTS IN THE TAFS THROUGH 01Z THU. AMD/UPDATES THOUGH MAY BE REQUIRED PROVIDED ANY OF THIS ACTIVITY APPROACHES ONE OF THE AIRPORTS...WITH CONDITIONS BRIEFLY LOWERING INTO THE MVFR CAT IN/NEAR THE HEAVIER SHRA/TSRA. OTHERWISE...VFR CONDITIONS ARE GENERALLY XPCTED THROUGH THE PERIOD. ANY CIGS LOOK TO REMAIN NEAR OR ABOVE VFR LEVELS INTO THU. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 72 92 73 90 73 / 30 60 30 60 40 SHOALS 73 93 74 90 74 / 30 60 30 60 40 VINEMONT 72 90 74 89 73 / 30 60 30 60 40 FAYETTEVILLE 71 91 72 89 72 / 30 60 30 60 40 ALBERTVILLE 72 90 72 89 73 / 30 60 30 60 40 FORT PAYNE 70 90 72 89 72 / 30 60 30 60 40 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 18, 12:35 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1235 PM CDT WED JUL 18 2012 ALZ001>010-016-TNZ076-096-097-191015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1235 PM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE CENTRAL TENNESSEE VALLEY...WITH THE COVERAGE OF STORMS DIMINISHING AFTER MIDNIGHT. A FEW STRONG TO MARGINALLY SEVERE STORMS REMAIN POSSIBLE...WITH THE PRIMARY THREAT COMING FROM DAMAGING WIND GUSTS AROUND 60 MPH. OTHERWISE...GUSTY WINDS...LOCALLY HEAVY DOWNPOURS AND FREQUENT LIGHTNING ARE POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORMS WILL BE LIKELY DURING THE AFTERNOON AND EVENING HOURS ON BOTH THURSDAY AND FRIDAY. HOWEVER...AS A WEAK COLD FRONT PUSHES SOUTHWARD ON SATURDAY...CHANCES FOR STORMS WILL BEGIN TO DIMINISH FROM NORTHWEST TO SOUTHEAST. THE FRONT IS EXPECTED TO STALL AROUND THE AREA...WITH A LOW CHANCE OF MAINLY AFTERNOON STORMS CONTINUING THROUGH THE BEGINNING OF NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. HOWEVER...TIMELY REPORTS OF GUSTY WINDS WILL BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jul 18, 2:42 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CDT WED JUL 18 2012
ALZ005-006-182015-
LIMESTONE-MADISON-
242 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LIMESTONE AND SOUTHWEST
MADISON COUNTIES UNTIL 315 PM CDT...
AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR CAPSHAW...OR NEAR
MADISON...MOVING SOUTH AT 10 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MADISON.
BELLE MINA.
REDSTONE ARSENAL.
MOORESVILLE.
TRIANA.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3482 8672 3459 8659 3458 8661 3455 8664
3455 8666 3456 8668 3458 8668 3459 8671
3455 8676 3458 8692 3460 8694 3484 8694
TIME...MOT...LOC 1942Z 348DEG 9KT 3471 8682
DJNSpecial weather statement, Jul 18, 2:48 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
248 PM CDT WED JUL 18 2012
ALZ006-TNZ096-182030-
LINCOLN-MADISON-
248 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MADISON COUNTIES
UNTIL 330 PM CDT...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLDWATER...OR 10 MILES SOUTHWEST OF
FAYETTEVILLE...MOVING SOUTH AROUND 10 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAFT...BLANCHE.
CASH POINT.
ELKWOOD...TONEY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3517 8663 3486 8656 3487 8679 3499 8679
3500 8684 3518 8680
TIME...MOT...LOC 1947Z 003DEG 7KT 3508 8672Special weather statement, Jul 18, 2:57 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT WED JUL 18 2012
ALZ009-182045-
JACKSON-
257 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 345 PM
CDT...
AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LARKIN...OR 14 MILES EAST OF MOORES MILL...
MOVING SOUTH AROUND 15 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRINCETON.
HOLLYTREE...SKYLINE.
TRENTON...GARTH.
LIM ROCK...LARKINSVILLE.
PAINT ROCK.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3463 8636 3474 8635 3479 8633 3482 8635
3483 8633 3486 8634 3490 8634 3491 8631
3493 8633 3494 8629 3492 8627 3493 8626
3498 8631 3499 8618 3467 8603
TIME...MOT...LOC 1957Z 355DEG 14KT 3489 8629Special weather statement, Jul 18, 3:02 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 302 PM CDT WED JUL 18 2012 ALZ006-009-182030- JACKSON-MADISON- 302 PM CDT WED JUL 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MADISON COUNTIES UNTIL 330 PM CDT... AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF NEW MARKET...OR 12 MILES NORTHEAST OF MOORES MILL...MOVING SOUTH AT 20 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PLEVNA AND RURAL AREAS OF NORTHEAST MADISON AND NORTHWEST JACKSON COUNTY. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 3484 8622 3485 8640 3499 8641 3499 8626 TIME...MOT...LOC 2001Z 338DEG 16KT 3492 8633 DJN
Special weather statement, Jul 18, 3:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 313 PM CDT WED JUL 18 2012 ALZ005-182045- LIMESTONE- 313 PM CDT WED JUL 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LIMESTONE COUNTY UNTIL 345 PM CDT... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FRENCH MILL...OR 5 MILES WEST OF MADISON... DRIFTING SOUTH AT 5 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RURAL AREAS OF EASTERN LIMESTONE COUNTY...BETWEEN I-565 AND CAPSHAW. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 3465 8679 3467 8691 3485 8691 3488 8679 TIME...MOT...LOC 2013Z 348DEG 4KT 3472 8684 DJN
Special weather statement, Jul 18, 3:19 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
319 PM CDT WED JUL 18 2012
ALZ008-016-182045-
CULLMAN-MARSHALL-
319 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MARSHALL COUNTIES
UNTIL 345 PM CDT...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDDY...OR NEAR ARAB...MOVING SOUTH AROUND 15
MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ARAB.
JOPPA.
BAILEYTON...HOLLY POND.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
IF ON OR NEAR BODIES OF WATER...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3416 8665 3431 8660 3431 8658 3436 8658
3449 8654 3447 8647 3449 8637 3415 8636
3420 8642 3425 8645 3424 8652 3418 8655
3416 8657
TIME...MOT...LOC 2018Z 004DEG 12KT 3434 8649The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:46 PM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Jul 17, 9:52 PM CDT | Special Weather Statement | HUN | Jackson | 53 min |
| Jul 17, 10:02 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 43 min |
| Jul 17, 10:41 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 34 min |
| Jul 17, 11:16 PM CDT | Special Weather Statement | HUN | Jackson | 44 min |
| Jul 17, 11:37 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 22 min |
| Jul 18, 12:04 AM CDT | Special Weather Statement | HUN | Jackson | 41 min |
| Jul 18, 12:05 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Jul 18, 12:46 AM CDT | Special Weather Statement | HUN | Marshall | 44 min |
| Jul 18, 12:49 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Jul 18, 1:37 AM CDT | Special Weather Statement | HUN | Marshall | 38 min |
| Jul 18, 3:03 AM CDT | Special Weather Statement | HUN | Marshall | 42 min |
| Jul 18, 3:25 AM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Jul 18, 1:17 PM CDT | Special Weather Statement | HUN | Cullman | 28 min |
| Jul 18, 1:35 PM CDT | Special Weather Statement | HUN | Madison | 25 min |
| Jul 18, 1:59 PM CDT | Special Weather Statement | HUN | Madison | 31 min |
| Jul 18, 2:07 PM CDT | Special Weather Statement | HUN | Lawrence | 23 min |
| Jul 18, 2:18 PM CDT | Special Weather Statement | HUN | Morgan | 27 min |
| Jul 18, 2:24 PM CDT | Special Weather Statement | HUN | Madison | 51 min |
| Jul 18, 2:27 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Jul 18, 2:35 PM CDT | Special Weather Statement | HUN | Jackson | 25 min |
| Jul 18, 2:42 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Jul 18, 2:57 PM CDT | Special Weather Statement | HUN | Jackson | 48 min |
| Jul 18, 3:02 PM CDT | Special Weather Statement | HUN | Madison | 28 min |
| Jul 18, 3:09 PM CDT | Flash Flood Warning | HUN | Limestone | 111 min |
| Jul 18, 3:13 PM CDT | Special Weather Statement | HUN | Limestone | 32 min |
| Jul 18, 3:19 PM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Jul 18, 3:31 PM CDT | Flash Flood Warning | HUN | Limestone, Madison | 119 min |
| Jul 18, 3:34 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 26 min |
| Jul 18, 3:41 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Jul 18, 3:47 PM CDT | Special Weather Statement | HUN | DeKalb | 28 min |
| Jul 18, 3:51 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 39 min |
| Jul 18, 3:56 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 49 min |
| Jul 18, 4:00 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 30 min |
| Jul 18, 4:05 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Jul 18, 4:15 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Jul 18, 4:37 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 23 min |
| Jul 18, 4:42 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 48 min |
| Jul 18, 5:02 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 28 min |
| Jul 18, 5:07 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 23 min |
| Jul 18, 5:09 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 95 min |
| Jul 18, 5:35 PM CDT | Special Weather Statement | HUN | Colbert | 25 min |
Nearby
Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.